MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04T91-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6).Complete entry for sections a2 - age at time of event, a2 - age units (patient) and a3a - sex: 66, year, female; 59, year, male; 41, year, female.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated creatinine2 on the alinity c processing module for multiple patients.The following results were provided (reference range 0.50 ¿ 1.40 mg/dl): on (b)(6) 2025, sid (b)(6), 66-year-old female, initial creatinine result= 2.58 mg/dl; repeat result= 0.57 mg/dl.On (b)(6) 2025, sid (b)(6), 59-year-old male, initial creatinine result= 3.47 mg/dl; repeat result= 0.83 mg/dl.On (b)(6) 2025, sid (b)(6), 41-year-old female, initial creatinine result= 5.39 mg/dl; repeat result= 1.35 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Updated entry for section a1 - patient identifier: (b)(6).Complete entry for sections a2 - age at time of event, a2 - age units (patient) and a3a - sex: 66, year, female; 59, year, male; 41, year, female; 55, year, male; 79, year, female; 64, year, female; 47, year, female; 73, year, female; 81, year, male; 66, year, female; 33, year, male; 71, year, female; 71, year, female; 74, year, male; 34, year, male; 76, year, male; 82, year, female; 75, year, male.Update to section b5 - describe event or problem to include additional patient results.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the creatinine2 assay did not identify any trends related to the complaint issue.Additionally, no trends were identified for lot 76220ud00.A device history record review did not identify any non-conformances or deviations with lot number 76220ud00 and the complaint issue.In-house specificity testing of a retained kit of the complaint lot was completed.All specifications were met indicating the lot is performing acceptably.Labeling was reviewed which adequately addresses the current issue.Based on our investigation, no systemic issue or deficiency with the creatinine2 reagent for lot 76220ud00 was identified.
 
Event or Problem Description
The customer observed falsely elevated creatinine2 on the alinity c processing module for multiple patients.The following results were provided (reference range 0.50 ¿ 1.40 mg/dl): (b)(6) 2025, sid (b)(6), 66-year-old female, initial creatinine result= 2.58 mg/dl; repeat result= 0.57 mg/dl.(b)(6) 2025, sid (b)(6), 59-year-old male, initial creatinine result= 3.47 mg/dl; repeat result= 0.83 mg/dl.(b)(6) 2025, sid (b)(6), 41-year-old female, initial creatinine result= 5.39 mg/dl; repeat result= 1.35 mg/dl.Update, additional patient results were provided on 07jan2026.Sid (b)(6), 55-year-old male, initial creatine result= 2.0 mg/dl; repeat result= 0.46 mg/dl.Sid (b)(6), 79-year-old female, initial creatine result= 3.73 mg/dl; repeat result= 0.82 mg/dl.Sid (b)(6), 64-year-old female, initial creatine result= 2.17 mg/dl; repeat result= 0.50 mg/dl.Sid (b)(6), 47-year-old female, initial creatine result= 2.62 mg/dl; repeat result= 0.55 mg/dl.Sid (b)(6), 73-year-old female, initial creatine result= 2.99 mg/dl; repeat result= 0.69 mg/dl.Sid (b)(6), 81-year-old male, initial creatine result= 4.21 mg/dl; repeat result= 1.03 mg/dl.Sid (b)(6), 66-year-old female, initial creatine result= 2.73 mg/dl; repeat result= 0.61 mg/dl.Sid (b)(6), 33-year-old male, initial creatine result= 3.82 mg/dl; repeat result= 0.87 mg/dl.Sid (b)(6), 71-year-old female, initial creatine result= 4.97 mg/dl; repeat result= 1.19 mg/dl.Sid (b)(6), 71-year-old female, initial creatine result= 2.02 mg/dl; repeat result= 0.47 mg/dl.Sid (b)(6), 74-year-old male, initial creatine result= 3.06 mg/dl; repeat result= 0.70 mg/dl.Sid (b)(6), 34-year-old male, initial creatine result= 4.60 mg/dl; repeat result= 1.12 mg/dl.Sid (b)(6), 76-year-old male, initial creatine result= 3.28 mg/dl; repeat result= 0.73 mg/dl.Sid (b)(6), 82-year-old female, initial creatine result= 2.78 mg/dl; repeat result= 0.62 mg/dl.Sid (b)(6), 75-year-old male, initial creatine result= 3.63 mg/dl; repeat result= 0.84 mg/dl.There was no impact to patient management reported.

Brand Name
ALINITY C CREATININE2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23906618
Report Number3005094123-2025-00666
Device Sequence Number21323146
Product Code CGX
UDI-Device Identifier00380740159528
UDI-Public(01)00380740159528(17)260812(10)76220UD00
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K210452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2026
Device Catalogue Number04T91-20
Device Lot Number76220UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient Age66 YR
Patient SexFemale